# SDR CAL950805

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 501
- Part time: 63,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND THREE .25 INCH CRACKS IN WING LEADING EDGE RIB AT STATION XRS 501.  A DOUBLER, FILLER, AND CLIP WERE FABRICATED AND INSTALLED IAW ECRA 5720-01260.  (M)
